# SDR YENA2019101170581

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 63,248 hours, 22,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON FLOOR SUPPORT Y512 FR 66 STR 23L; REMOVED CORROSION 1.704" L X 2.383" W X .042" D FROM ORIG THICKNESS OF .163" FOUND TO BE OUT OF LIMTS PER SRM. REMOVED AND REPLACED FLOOR SUPPORT AT Y512  FR 66 STR 23L IAW A320 SRM 53-00-14-283-002 AND SRM 51-72-11.
